CSpace
pathextensibilityofconnectedlocally2connectedk13freegraphs
Zhu Yongjin1; Wang Jianglu2
1997
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume10Issue:3Pages:267
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42125
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东师范大学
Recommended Citation
GB/T 7714
Zhu Yongjin,Wang Jianglu. pathextensibilityofconnectedlocally2connectedk13freegraphs[J]. systemsscienceandmathematicalscience,1997,10(3):267.
APA Zhu Yongjin,&Wang Jianglu.(1997).pathextensibilityofconnectedlocally2connectedk13freegraphs.systemsscienceandmathematicalscience,10(3),267.
MLA Zhu Yongjin,et al."pathextensibilityofconnectedlocally2connectedk13freegraphs".systemsscienceandmathematicalscience 10.3(1997):267.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu Yongjin]'s Articles
[Wang Jianglu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu Yongjin]'s Articles
[Wang Jianglu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu Yongjin]'s Articles
[Wang Jianglu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.